# SDR C2XA08CL007

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- Aircraft time: 14,917 hours, 15,011 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601135470200
- Part serial: 223811
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

YOW FLIGHT 2762 - THE CREW REPORTED AN APU FIRE DETECT FAIL MESSAGE INFLIGHT WITH APU OFF.  MAINTENANCE INSPECTED AND REPLACED THE APU FIRE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
